My girlfriend recently found out she is pregnant. She has been on epilim for 8 months (400mg).
The day she found out she was pregnant she stopped the epilim(for bipolar disorder) (it was 4 weeks conceived,she had an ultrasound) and started taking elevit (it has been a week since we she found out).
We are wondering what the risks may be or if anyone else has been in this situation before?
We are both 23 years old.
Your best bet might be to go to the Dr forum and ask a Obstetrician/Gynecology DR what they might think. Also have a look at her medication package insert and what they suggest there. I do think thinks will be fine - but im not a Dr. She will have to get to her Dr as well that normally treat her with this medication - i know it can be a problem in pregnancy using meds but it will also be a problem for her if she suddenly stop medication - Your GP or Specialist that is looking after her might be able to give something safer for her and baby. All the best hope you find an answer soon.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.